Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Conformal dimension and Gromov hyperbolic groups with 2–sphere boundary

Mario Bonk and Bruce Kleiner

Geometry & Topology 9 (2005) 219–246

arXiv: math.GR/0208135

Abstract

Suppose G is a Gromov hyperbolic group, and G is quasisymmetrically homeomorphic to an Ahlfors Q–regular metric 2–sphere Z with Ahlfors regular conformal dimension Q. Then G acts discretely, cocompactly, and isometrically on 3.

Keywords
Gromov hyperbolic groups, Cannon's conjecture, quasisymmetric maps
Mathematical Subject Classification 2000
Primary: 20F67
Secondary: 30C65
References
Forward citations
Publication
Received: 28 July 2003
Revised: 3 April 2004
Accepted: 9 December 2004
Published: 26 January 2005
Proposed: David Gabai
Seconded: Jean-Pierre Otal, Walter Neumann
Authors
Mario Bonk
Department of Mathematics
University of Michigan
Ann Arbor
Michigan 48109-1109
USA
Bruce Kleiner
Department of Mathematics
University of Michigan
Ann Arbor
Michigan 48109-1109
USA